MathSciNet Relay Station
MathSciNet bibliographic data
MR1403935 (98g:19007) 19E20 (19E08)
Suslin, Andrei Algebraic $K$-theory and motivic cohomology. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), 342–351, Birkhäuser, Basel, 1995.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement